Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSubresultants and generic monomial bases
Author(s) Carlos D’Andrea, Gabriela Jeronimo
TypeArticle in Journal
KeywordsMultivariate resultants
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000039
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number3–4
Pages259 - 277
Year2005
NoteSpecial issue on the occasion of MEGA 2003 MEGA 2003
Edition0
Translation No
Refereed No
Webmaster